# SDR CA960909043

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: MS969611
- Condition: Bolt Failed
- Location: Interstage Case
- Part time: 9,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS REMOVED FROM SERVICE AFTER THE OPERATOR NOTED EXTENSIVE POWER TURBINE DAMAGE DURING A ROUTINE WALK AROUND. TEARDOWN OF THE ENGINE REVEALED AN INTERSTAGE CASE BOLT HAD FRACTURED LIBERATING THE BOLT HEAD CAUSING DAMAGE TO THE 1ST STAGE POWER TURBINE BLADES AND POSSIBLY CONTRIBUTING TO THE DAMAGE ON THE 2ND STAGE PT STATOR ASSEMBLY AND 2ND STAGE ROTOR ASSEMBLY.
